# SDR CALA9800551

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE IN RT OUTBOARD FOREFLAP UPPER INBOARD SURFACE.  THE DAMAGED AREA WAS CUTOUT AND A HOT BONDED REPAIR WAS APPLIED IAW SRM 51-40-6 AND 51-10-6.
